MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF74, KII 12X100 FIOS Z-THR HN 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF74, KII 12X100 FIOS Z-THR HN 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF74
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: (translation): the trocar seal dislodged in the patient's abdomen.No clinical consequences.Recovery of the seal in the patient's abdomen.Removal of the device.Use of a new trocar.Type of intervention: component removed, change of device.Patient status: no clinical consequences.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the returned unit confirmed that the shield, an internal plastic component of the seal, had separated from the seal and was damaged.Engineering also observed that the septum, an internal rubber component of the seal, was fragmented.Based on the condition of the returned unit, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical's instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".
 
Event or Problem Description
Procedure performed: unknown.Event description: (translation): the trocar seal dislodged in the patient's abdomen.No clinical consequences.Recovery of the seal in the patient's abdomen.Removal of the device.Use of a new trocar.Intervention: component removed, change of device.Patient status: no clinical consequences.

Brand Name
CTF74, KII 12X100 FIOS Z-THR HN 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9777259
Report Number2027111-2020-00398
Device Sequence Number1866361
Product Code GCJ
UDI-Device Identifier00607915123710
UDI-Public(01)00607915123710(17)220917(30)01(10)1369715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2022
Device Model NumberCTF74
Device Catalogue Number101470925
Device Lot Number1369715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1